# SDR AWXA9900052

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SKIN CRACK AT APPROX STA 780 RT BETWEEN TWO PREVIOUS REPAIRS.  REMOVED OLD SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW 53-10-2 FIG 4, SRM 51-40-6, SRM 51-30-04, SRM 51-30-02.
